MathSciNet Relay Station
MathSciNet bibliographic data
MR1829631 58E05 (35J60 35J65 37J20)
Liu, Zhaoli; Sun, Jingxian Invariant sets of descending flow in critical point theory with applications to nonlinear differential equations. J. Differential Equations 172 (2001), no. 2, 257–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement